Translator Disclaimer
2014 Compact operators in the commutant of essentially normal operators
F. B. Höseynov, H. S. Mustafayev
Banach J. Math. Anal. 8(2): 1-15 (2014). DOI: 10.15352/bjma/1396640047

Abstract

Let $T$ be a bounded, linear operator on a complex, separable, infinite dimensional Hilbert space $H$. We assume that $T$ is an essentially isometric (resp. normal) operator, that is, $I_{H}-T^{\ast }T$ (resp. $TT^{\ast }-T^{\ast }T)$ is compact. For the compactness of $S$ from the commutant of $T,$ some necessary and sufficient conditions are found on $S.$ Some related problems are also discussed.

Citation

Download Citation

F. B. Höseynov. H. S. Mustafayev. "Compact operators in the commutant of essentially normal operators." Banach J. Math. Anal. 8 (2) 1 - 15, 2014. https://doi.org/10.15352/bjma/1396640047

Information

Published: 2014
First available in Project Euclid: 4 April 2014

zbMATH: 1320.47020
MathSciNet: MR3189534
Digital Object Identifier: 10.15352/bjma/1396640047

Subjects:
Primary: 47A10
Secondary: 47A53, 47A60, 47B07

Rights: Copyright © 2014 Tusi Mathematical Research Group

JOURNAL ARTICLE
15 PAGES


SHARE
Vol.8 • No. 2 • 2014
Back to Top